It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vaccination & Immunization Message Board


Vaccination & Immunization Board Index


I got my shot, Tdap because whooping cough is back ( so my doc said) on Wednesday afternoon and it was very sore for the first 3 days. It hurt to move my arm, stretch it or simply pull back on my dog's leash. 30 hours after receiving the shot I started feeling pain in my joints. My fingers, wrists, knees, ankles, my neck and also my lower back hurt alot. I then started getting "flu like" symptoms and felt tired. Later the next day is when I started to feel better from those sypmtoms and the joint pain. My injection didn't hurt nor did it burn like doc said it would. It did however feel just a bit warm in that area but I never developed a lump like some experience. I don't remember having those other issues 10 years ago when I received the shot back then. I'm wondering if it was the "extra" whooping cough shot that was in there this time. I'll have to request the next shot be given to me without the whooping cough. My doctor told me her arm was sore for a week so I would give it a few days. Mine still smarts when I stretch my arm out and its Sunday. Good luck.
Some people do get fever or chills after a tetanus shot. It doesn't usually last more than a couple of days. Are you starting to feel better?





All times are GMT -7. The time now is 01:30 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!